|GI side effects
Jan 25, 2005
Which HIV treatment for initial therapy, on the preferred list, has the most gastrointestinal side effects?
| Response from Dr. Conway
This is an interesting question. Unfortunately, they will all have side effects of this type, to a greater or lesser extene.
Among the nucleosides, I would watch more carefully for these types of things to occur with didanosine and zidovudine. They could also happen as part of the abacavir hypersensitivity reaction. Lamivudine and emtricitabine are particularly safe.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.